# SDR SWAA2020061792803

- Difficulty date: June 16, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 15,872 hours, 7,075 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX793287
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT PASSING 18;000. ENG 1 A & B SYS HYD LOW PRESSURE PUMP LIGHT ILLUMINATED.   CHECKED HYD OIL QTY & PRESSURE,  A SYS PRESSURE WAS DROPPING. CONSULTED QRH CHECKLIST 13:4 LOSS OF A SYS.  COMPLETED CHECK LIST AND RETURNED TO DEPARTURE. HYD CHECKED BRAKES PRIOR TO APPROACHING GATE.  REMOVED AND REPLACED THE NR 1 HYDRAULIC ENGINE DRIVEN PUMP. INSPECTED AND REPLACED THE NR 1 ENGINE CASE DRAIN FILTER IAW AMM 29-11-11. A/C OK FOR SERVICE.
